# SDR 96ZZZM975

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47136
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bolt
- Condition: Cracked
- Location: Bs 737
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING SPECIAL CHECK, FOUND A 1.5 INCH CRACK AT FRAME ATTACH BOLT, LONGERON L5, STATION 737.  REPAIRED PER SRM 53-02.
